Foda, O.; Jack, I. and Jones, D.R.T. (2002) Title: General classical solutions in the noncommutative CP^(N-1) model. Physics Letters B, 547 (1-2). pp. 79-84. ISSN 0370-2693
|Postscript (Requires a viewer, such as GSview)|
Official URL: http://www.elsevier.com/wps/find/journaldescriptio...
We give an explicit construction of general classical solutions for the noncommutative CP^(N-1) model in two dimensions, showing that they correspond to integer values for the action and topological charge. We also give explicit solutions for the Dirac equation in the background of these general solutions and show that the index theorem is satisfied.
|Additional Information:||LTH 561. arXiv Number: arXiv:hep-th/0209111v2. Available online 4 October 2002. Issue: 31 October 2002.|
|Uncontrolled Keywords:||GRASSMANNIAN-SIGMA-MODELS; QUANTUM FLUCTUATIONS; INSTANTONS; DIMENSIONS|
|Subjects:||Q Science > QC Physics|
|Departments, Research Centres and Related Units:||Academic Faculties, Institutes and Research Centres > Faculty of Science > Department of Mathematical Sciences|
|Deposited On:||19 Aug 2008 14:36|
|Last Modified:||10 May 2012 14:18|
Repository Staff Only: item control page